# SDR CA960129028

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Part number: 26111441
- Condition: Cracked
- Location: Flap Motor Supp.
- Part time: 5,885 hours
- Component: 26111441
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)FLAP CIRCUIT BREAKER POPPED OUT WHEN FULL FLAP IS SELECTED MAINTENANCE FOUND THE SUPPORT FOR THE FLAP MOTOR/TRANSMISSION SUPPORT CRACKED  THE SUPPORT WAS REPLACED
